# SDR 2020F00282

- Difficulty date: May 24, 2020
- Submitted: May 24, 2020
- Operation: General aviation
- Aircraft: N617AV
- Make and model: Gippld GA8
- Aircraft serial: GA816230
- Aircraft time: 3,009 hours, 7,777 cycles
- Engine: Lyc IO540K1A5
- Engine time: 1,075 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12993
- Condition: Cracked
- Location: Engine
- Part time: 1,075 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED BURNING SMELL AND A SPIKE IN OIL TEMPERATURE. PILOT LANDED AT NEAREST AIRPORT. MECHANIC FOUND CRACKED CYLINDER.
